✨ New Arrivals Just Dropped!Explore
HomeStore

SUDAFED S&N Decon NZ PSE C3 12pk

Product image 1
1 / 4

SUDAFED S&N Decon NZ PSE C3 12pk

The Sudafed Pseudoephedrine range offers powerful formulas for the temporary relief of symptoms such as:

- Sinus Pain
- Blocked or Runny Noses

Pseudoephedrine Hydrochloride 60mg

Directions for use
For Adults and Children 12 years and over:
How many: 1 tablet 3 - 4 times a day. Do not exceed 4 tablets in 24 hours.
When to stop: After 7 days except on medical advice.
Sinus Pain
Blocked or Runny Noses
Store below 30 °C. Keep in a dry, dark place.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you are taking antidepressants
✖ if blister foil is broken

Ask your doctor before use if you
? have any medical condition or are taking any other medicines
? have high blood pressure
? have heart problems
? are pregnant or breastfeeding
? have already been taking Sudafed for 7 days.

Caution
Keep out of reach and sight of children
If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
Pseudoephedrine may cause sleeplessness if it is taken up to several hours before going to bed
In the event of overdose seek medical attention immediately.

The Sudafed Pseudoephedrine range offers powerful formulas for the temporary relief of symptoms such as:

- Sinus Pain
- Blocked or Runny Noses

Pseudoephedrine Hydrochloride 60mg

Directions for use
For Adults and Children 12 years and over:
How many: 1 tablet 3 - 4 times a day. Do not exceed 4 tablets in 24 hours.
When to stop: After 7 days except on medical advice.
Sinus Pain
Blocked or Runny Noses
Store below 30 °C. Keep in a dry, dark place.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you are taking antidepressants
✖ if blister foil is broken

Ask your doctor before use if you
? have any medical condition or are taking any other medicines
? have high blood pressure
? have heart problems
? are pregnant or breastfeeding
? have already been taking Sudafed for 7 days.

Caution
Keep out of reach and sight of children
If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
Pseudoephedrine may cause sleeplessness if it is taken up to several hours before going to bed
In the event of overdose seek medical attention immediately.
$3.68

Original: $12.28

-70%
SUDAFED S&N Decon NZ PSE C3 12pk

$12.28

$3.68

Description

The Sudafed Pseudoephedrine range offers powerful formulas for the temporary relief of symptoms such as:

- Sinus Pain
- Blocked or Runny Noses

Pseudoephedrine Hydrochloride 60mg

Directions for use
For Adults and Children 12 years and over:
How many: 1 tablet 3 - 4 times a day. Do not exceed 4 tablets in 24 hours.
When to stop: After 7 days except on medical advice.
Sinus Pain
Blocked or Runny Noses
Store below 30 °C. Keep in a dry, dark place.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you are taking antidepressants
✖ if blister foil is broken

Ask your doctor before use if you
? have any medical condition or are taking any other medicines
? have high blood pressure
? have heart problems
? are pregnant or breastfeeding
? have already been taking Sudafed for 7 days.

Caution
Keep out of reach and sight of children
If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
Pseudoephedrine may cause sleeplessness if it is taken up to several hours before going to bed
In the event of overdose seek medical attention immediately.